# SDR ASMF201503018

- Difficulty date: February 25, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N961AM
- Make and model: Boeing 787-8
- Aircraft serial: 35306
- Aircraft time: 6,675 hours, 1,044 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7010121H03
- Part serial: 3436442
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 6,675 hours, 1,044 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, SMOKE WAS DETECTED IN CREW & PAX CABINS.  PERFORMED FAULT ISOLATION PROCEDURE IAW DMC-B787-A-24-10-F5-G4A-421A-A, DETECTING THE MSG CABIN AIR CPRSR R1 STATUS & MSGS 21-41510 & 21-65211.  SO THE ACM WAS REPLACED IAW DMC-B787-A-21-52-02-01A-520A-A.  TESTED CORRECT & THE FLIGHT DECK BOOST FAN WAS DEFERRED IAW MEL 21-22-1 CAT C, ALL CORRECT.  DURING OVERNIGHT CHECK, THE FLIGHT DECK BOOST FAN WAS REPLACED IAW DMC-B787-A-21-50-F2-68A-421A-A.  TESTED CORRECT & THE REPORT WAS CLOSED.
